Boots Pharmaceuticals Allergy Relief 1 Year Plus Antihistamine 2mg/5ml Syrup

£3.79
150 ML | £2.53 per 100ML
5026679

Relieves sneezing, itching and redness, insect bites.
See details below, always read the label.

Suitable for: Adults and children of 1 year and over.
Active ingredients: Chlorphenamine Maleate
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Boots Pharmaceuticals Allergy Relief 1 Year Plus Antihistamine 2mg/5ml Syrup is an antihistamine which relieves itching and redness of the skin and swelling associated with allergies, insect bites, hayfever and other allergic conditions including reactions to food and medicines and year round sneezing and runny nose.

Suitable for

Adults and children of 1 year and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Check the seal is not broken before first use. If it is, do not give the medicine.

Use the measuring spoon supplied.

Give this medicine to your child to swallow.

Children of 12 to 23 months: 2.5ml twice a day. Don't give more than 5ml (two 2.5ml spoonfuls) in 24 hours.

Children of 2 to 5 years: 2.5ml every 4 to 6 hours, if you need to. Don't give more than 15ml (six 2.5 ml spoonfuls) in 24 hours.

Children of 6 to 11 years: 5ml every 4 to 6 hours, if you need to. Don't give more than 30ml (Six 5ml spoonfuls) in 24 hours.

Children of 12 years and over, and adults: 10ml every 4 to 6 hours, if you need to. Don't give more than 60ml (Twelve 5ml spoonfuls) in 24 hours.

Don't give more often than every 4 to 6 hours

Do not give to children under 1 year.

Do not give more than the amount recommended above.


Directions for using the syringe

Push the syringe firmly into the plug (hole) in the neck of the bottle.

To fill the syringe, turn the bottle upside down. Whilst holding the syringe in place, gently pull the plunger down drawing the medicine to the correct mark (2.5 ml or 5 ml) on the syringe.

Turn the bottle the right way up, and then gently twist the syringe to remove from the bottle plug.

Place the end of the syringe into the child's mouth, normally to the side of the mouth between the gums and cheek. Press the plunger down to slowly and gently release the medicine.

If the above advises you to give more than 5 ml of the medicine, repeat steps 1-4 to give your child the correct amount of medicine.

After use replace the cap on the top of the bottle tightly. Wash the syringe in warm water and allow to dry.

Hazards and Cautions

Before you give this medicine:

Don’t give more often than every 4 to 6 hours.

Information for people with diabetes:

  • This medicine contains 1g maltitol per 5ml spoonful. This provides 2 kcal per spoonful.

Information for adults intending to take this medicine:

  • Warning: May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

If you need more advice ask your pharmacist.

Keep all medicines out of the sight and reach of children.

Storage

Use by the date on the end flap of the carton.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Chlorphenamine Maleate

Ingredients

Active Ingredients: Chlorphenamine Maleate 2 mg

Other ingredients: Purified water, Glycerol (E422), Malitol liquid (E965), Citric acid monohydrate, Sodium benzoate (E211), Mint flavour (containing Ethanol 0.2 vol %).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.